Evan Chen ; Shyam Narayanan - The 26 Wilf-equivalence classes of length five quasi-consecutive patterns

dmtcs:4030 - Discrete Mathematics & Theoretical Computer Science, October 24, 2018, vol. 20 no. 2 - https://doi.org/10.23638/DMTCS-20-2-12
The 26 Wilf-equivalence classes of length five quasi-consecutive patterns

Authors: Evan Chen ; Shyam Narayanan

    We present two families of Wilf-equivalences for consecutive and quasi-consecutive vincular patterns. These give new proofs of the classification of consecutive patterns of length $4$ and $5$. We then prove additional equivalences to explicitly classify all quasi-consecutive patterns of length $5$ into 26 Wilf-equivalence classes.


    Volume: vol. 20 no. 2
    Section: Combinatorics
    Published on: October 24, 2018
    Accepted on: October 24, 2018
    Submitted on: October 30, 2017
    Keywords: Mathematics - Combinatorics,05A05, 05A19,G.2.1
    Fundings :
      Source : OpenAIRE Research Graph
    • An Undergraduate Research Program in Combinatorics and Number Theory; Funder: National Science Foundation; Code: 1358659

    Share

    Consultation statistics

    This page has been seen 414 times.
    This article's PDF has been downloaded 176 times.